MathSciNet Relay Station
MathSciNet bibliographic data
MR1371703 (96k:34180) 34L15 (47E05)
Brown, R. C.; Hinton, D. B.; Schwabik, Š. Applications of a one-dimensional Sobolev inequality to eigenvalue problems. Differential Integral Equations 9 (1996), no. 3, 481–498.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement